# SDR QXEA0100071

- Difficulty date: January 18, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SEAL IS TORN AND LEFT WING LOWER SURFACE TRAILING EDGE IS DAMAGED AT STATION YW139-00.  REPAIRED IAW DHC-8 SRM 51-40-11 AND HORIZON AIR EA 9-57-549.
